# SDR 97ZZZX68

- Difficulty date: June 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5188B
- Make and model: Bolkms BK117B1
- Aircraft serial: 7163
- Engine: Lyc LTS101650B1
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Seal
- Part number: 430124102
- Condition: Leaking
- Location: Accessory Drv
- Part time: 129 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

SEALS LEAKING BEYOND SERVICEABLE LIMITS.  REPLACED WITH 3 EACH NEW UNITS, CORRECTED PROBLEM.
